The Classical Integral Operators in Weighted Lorentz Spaces with Variable Exponent.

  • D.M. Israfilov
  • N.P. Tuzkaya

Abstract

In this paper the Lorentz spaces with variable exponent are introduced. These Banach function spaces are defined on the base of variable Lebesgue spaces. Boundedness of classical integral operators are proved in variable Lorentz spaces.

Published
2006-01-30
How to Cite
ISRAFILOV, D.M.; TUZKAYA, N.P.. The Classical Integral Operators in Weighted Lorentz Spaces with Variable Exponent.. IBSU Scientific Journal, [S.l.], v. 1, n. 1, p. 171-178, jan. 2006. ISSN 2233-3002. Available at: <https://journal.ibsu.edu.ge/index.php/ibsusj/article/view/21>. Date accessed: 09 aug. 2020.
Section
Mathematics